MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1550300-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.Product performance engineering reviewed the incident information; however, there was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient presented with a non-st elevated myocardial infarction (nstemi) therefore the 3.0x15mm xience sierra and 4.0x18mm xience sierra stents were implanted.On (b)(6) 2019 the patient was re-admitted with ventricular tachycardia.It is unknown what treatment was performed and the final patient outcome is unknown.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8946398
Report Number2024168-2019-11329
Device Sequence Number2151005
Product Code NIQ
UDI-Device Identifier08717648227257
UDI-Public08717648227257
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2020
Device Catalogue Number1550300-15
Device Lot Number9011441
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0X18 XIENCE SIERRA; 4.0X18 XIENCE SIERRA
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR
Patient Weight99